# SDR UPS06446371

- Difficulty date: February 6, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9041248
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON REAR MOUNT BULKHEAD FOUND CRACK AT FWD AND AFT FRAME MOST O/B CRACK LENGTH 3/8" AND 1/4".  NR 3 PYLON REAR MOUNT BULKHEAD BOTH SIDES FWD AND AFT FRAMES REPLACED AND REPAIRED AS PER RS R54-53-35431 DETAIL VISUAL AND HFEC INSPECTION OF THE BULKHEAD LWR ASSY PER RS R54-53-35431 REF /E/ EVERY 1200 FLIGHT CYCLES OR 18 MONTHS WHICHEVER IS EARLIER AND UPS EA ENGINERING FILE NUMBER C-54-20024.
